Half way home

Options
klh48
klh48 Member Posts: 4
I have just finished the third of a six week 5fu and radiation treatment. The side effects include sores in my nose and serious constipation. I was hospitalized yesterday to help get things moving again and to get pain under control. The only way I can have a desent BM is to give myself an Enema and along with this comes extreme pain. I have been taking Senekot-s and Ducolax twice a day but doesn't seem to be consitatnt. Onco says this will get better as the tumor shrinks and the diarreaha starts.

Thanks,

Bud

Comments

  • lauragb
    lauragb Member Posts: 370 Member
    Options
    If your rear end is already
    If your rear end is already sore, the diarrhea is also going to be painful. Talk to your doctor about what you'll need to get through that too, such as aquafor cream or calmoseptine. Also, use wipes instead of toilet paper and get yourself a sitz bath for soaking whenever you can. Domeboro astringent powder helps in the sitz bath but it is expensive. Sorry you are having difficulties with your treatment. It can be very trying. My thoughts are with you.

    Sending light.
    Laura
  • Brenda Bricco
    Brenda Bricco Member Posts: 579 Member
    Options
    Never thought I would say
    Never thought I would say this... but come one diarreaha! lol
    Seriously... I hope you get some relief. I have been hospilized with intestinal blockage and it is no fun at all.
    God's blessings to you.
    Brenda